# SDR FDEA201110134480

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASEBEAM BS 1300-1320 LBL 58.22 CORRODED.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-60-13, FIG 101, DETAIL 8, P 105.  R & R CREASEBEAM IAW SRM 51-40-02, AND DWG 146N8322.  MAJOR REPAIR.
